Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

New Ostrowski Type Inequalities for Geometrically Convex Functions

MUHAMET EMİN ÖZDEMİR, Çetin Yıldız

International Journal of Modern Mathematical Sciences Cilt 8 · ss. 27–35 · 01.05.2013

Atıf için künye

ÖZDEMİR, M. E., & Yıldız, Ç. (2013). New Ostrowski Type Inequalities for Geometrically Convex Functions. International Journal of Modern Mathematical Sciences, 8, 27–35.

BibTeX
@article{ozdemir2013-146749,
  author = {ÖZDEMİR, MUHAMET EMİN and Yıldız, Çetin},
  title = {New Ostrowski Type Inequalities for Geometrically Convex Functions},
  journal = {International Journal of Modern Mathematical Sciences},
  year = {2013},
  volume = {8},
  pages = {27--35},
  url = {https://akademik.atauni.edu.tr/yayinlar/146749-new-ostrowski-type-inequalities-for-geometrically-convex-functions}
}